# SDR AALA202210060818

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 79,125 hours, 10,218 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 0335KPU03
- Part serial: FE019713
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 611 hours, 77 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF RIGHT MAIN FUEL TANK TOTALIZER WENT BLANK, WITH "FUEL SYS TOTALIZER" IN STATUS PAGE PROBES NUMBER 17 AND NUMBER 20 HAD YELLOW 'X" NEXT TO DISPLAYS. AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY. REMOVED AND REPLACED FUEL PROBES 17 (AALA202210063010) AND 20 (AALA202210069385) PER AMM 28-41-02. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT (AALA202210060818) PER AMM 28-41-01.
